# SDR FDEA201105211924

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163451
- Condition: Misrepaired
- Location: Bs 1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 1090 HAS IMPROPER REPAIR BTWN STR 27L - 28L.  REMOVED REPAIR FROM BS 1090 FRAME BETWEEN STR 27L- 28L IAW SRM REV 103, 51-30-2.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-3, FIG 1 AND 53-10-2, FIG 5 INSTALLED DOUBLER IAW SRM 51-40-3, FIG. 1.
